Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to: ``Small eigenvalues of large Hankel matrices''


Authors: Harold Widom and Herbert Wilf
Journal: Proc. Amer. Math. Soc. 19 (1968), 1508
MSC: Primary 65.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0231528-7
Original Article: Proc. Amer. Math. Soc. 17 (1966), 338-344.
MathSciNet review: 0231528
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231528-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society